# SDR ASOA03462

- Difficulty date: September 28, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198059
- Condition: Cracked
- Location: Pax Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4235 - DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR BOTTOM STEP WAS FOUND CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
